(760)707-2252
Read Our Blog
×

You have no items in your shopping cart.

Non-Aspirin Packs with 2 Tablets

Availability: In stock

SKU: FANA

$9.99

Quick Overview

Great deal on portable pain relief tablets. Use for temporary relief of aches, pains, headaches, and for the reduction of fever. These Non-Aspirin packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets.
Non-Aspirin Packs with 2 Tablets

More Views

Details

Great deal on portable pain relief tablets. Use for temporary relief of aches, pains, headaches, and for the reduction of fever. These Non-Aspirin packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets. Active Ingredient: Acetaminophen 325 mg.

There are currently no review for this product.

Write A Review For: Non-Aspirin Packs with 2 Tablets

Only registered users can write reviews. Please, log in or register

100% Veteran Owned